Dynamics and density evolution in piecewise deterministic growth processes

Tom 94 / 2008

Michael C. Mackey, Marta Tyran-Kami/nska Annales Polonici Mathematici 94 (2008), 111-129 MSC: Primary 47D06; Secondary 60J25. DOI: 10.4064/ap94-2-2

Streszczenie

A new sufficient condition is proved for the existence of stochastic semigroups generated by the sum of two unbounded operators. It is applied to one-dimensional piecewise deterministic Markov processes, where we also discuss the existence of a unique stationary density and give sufficient conditions for asymptotic stability.

Autorzy

  • Michael C. MackeyDepartments of Physiology, Physics & Mathematics
    and Centre for Nonlinear Dynamics
    McGill University
    3655 Promenade Sir William Osler
    Montreal, QC, Canada, H3G 1Y6
    e-mail
  • Marta Tyran-Kami/nskaInstitute of Mathematics
    Polish Academy of Sciences
    Bankowa 14
    40-007 Katowice, Poland
    and
    Institute of Mathematics
    University of Silesia
    Bankowa 14
    40-007 Katowice, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek